Open Access Library Journal

Vol.2 No.5(2015), Paper ID 68385, 7 pages

DOI:10.4236/oalib.1101542

 

Stability and Regularization Method for Inverse Initial Value Problem of Biparabolic Equation

 

Hongwu Zhang, Xiaoju Zhang

 

School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan, China
School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan, China

 

Copyright © 2015 Hongwu Zhang, Xiaoju Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, H. and Zhang, X. (2015) Stability and Regularization Method for Inverse Initial Value Problem of Biparabolic Equation. Open Access Library Journal, 2, 1-7. doi: 10.4236/oalib.1101542.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.